# SDR SIMA201125802

- Difficulty date: September 13, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 24,747 hours, 21,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR SILL IAW EMBRAER STRUCTURAL REPAIRE MANUAL 51-40-02. THE AIRCAFT WAS RETURNED TO SERVICE.
